Expansive attractors on surfaces

F. Rodriguez Hertz, J. Rodriguez Hertz

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We obtain a local topological and dynamical description of expansive attractors on surfaces. The main result is that expansive attractors on surfaces are hyperbolic and have local product structure, except possibly at a finite number of periodic points, which can be either sinks, singularities or épines. Some open questions concerning this kind of dynamics are posed.

Original languageEnglish (US)
Pages (from-to)291-302
Number of pages12
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Feb 1 2006

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Expansive attractors on surfaces'. Together they form a unique fingerprint.

Cite this